Translator Disclaimer
2005 Hypergeometric functions and the Tricomi operator
J. Barros-Neto, Fernando Cardoso
Adv. Differential Equations 10(4): 445-461 (2005).

Abstract

In this paper we obtain for a generalized Tricomi operator fundamental solutions entirely supported in the hyperbolic region. Our method is based upon the notion of hypergeometric distributions introduced by S. Delache and J. Leray in [5].

Citation

Download Citation

J. Barros-Neto. Fernando Cardoso. "Hypergeometric functions and the Tricomi operator." Adv. Differential Equations 10 (4) 445 - 461, 2005.

Information

Published: 2005
First available in Project Euclid: 18 December 2012

zbMATH: 1102.35073
MathSciNet: MR2122697

Subjects:
Primary: 35M10
Secondary: 35A08, 35D05, 46F05

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.10 • No. 4 • 2005
Back to Top